Lukasiewicz Fuzzy Implication Operator on Pythagorean Fuzzy Tautological Matrices

Main Article Content

Venkatesan Dhanan

Abstract

In this paper, introduced Pythagorean fuzzy tautologial matrices and Pythagorean fuzzy cotautological matrices and some properties of Lukasiwicz implication operator over Pythagorean fuzzy tautologial matrices and Pythagorean fuzzy cotautological matrices are discussed. Also discussed the relation between implication with Lukasiewicz disjunction and conjunction operations of PFCMs and PFCTMs.

Article Details

How to Cite
Dhanan, V. “Lukasiewicz Fuzzy Implication Operator on Pythagorean Fuzzy Tautological Matrices”. International Journal on Recent and Innovation Trends in Computing and Communication, vol. 9, no. 6, Sept. 2021, pp. 01-05, doi:10.17762/ijritcc.v9i6.5473.
Section
Articles